American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(73C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Carsten Carstensen. Merging the Bramble-Pasciak-Steinbach and the Crouzeix-Thomée criterion for $H^1$-stability of the $L^2$-projection onto finite element spaces. Math. Comp. 71 (2002) 157-163. MR 1862993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Philippe Destuynder and Brigitte Métivet. Explicit error bounds in a conforming finite element method. Math. Comp. 68 (1999) 1379-1396. MR 1648383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Pablo Pedregal. Optimization, relaxation and Young measures. Bull. Amer. Math. Soc. 36 (1999) 27-58. MR 1655480.
Abstract, references, and article information   
View Article: PDF

[4] Bo Li and Mitchell Luskin. Nonconforming finite element approximation of crystalline microstructure. Math. Comp. 67 (1998) 917-946. MR 1459391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carsten Carstensen. A posteriori error estimate for the mixed finite element method. Math. Comp. 66 (1997) 465-476. MR 1408371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David G. Ebin. Global solutions of the equations of elastodynamics for incompressible materials. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 50-59. MR 1405969.
Abstract, references, and article information   
View Article: PDF

[7] Kewei Zhang. Remarks on the two well problem with rotations . Proc. Amer. Math. Soc. 117 (1993) 687-688. MR 1116277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peixiong Lin. Young measures and an application of compensated compactness to one-dimensional nonlinear elastodynamics . Trans. Amer. Math. Soc. 329 (1992) 377-413. MR 1049615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Stefan Müller. A surprising higher integrability property of mappings with positive determinant. Bull. Amer. Math. Soc. 21 (1989) 245-248. MR 999618.
Abstract, references, and article information   
View Article: PDF

[10] Y. H. Wan. The traction problem for incompressible materials . Trans. Amer. Math. Soc. 291 (1985) 103-119. MR 797048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information   
View Article: PDF

[12] Blake Temple. Systems of conservation laws with invariant submanifolds . Trans. Amer. Math. Soc. 280 (1983) 781-795. MR 716850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Wolfe. Equilibrium states of an elastic conductor in a magnetic field: a paradigm of bifurcation theory . Trans. Amer. Math. Soc. 278 (1983) 377-387. MR 697082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1